# SDR HALA2016072800147

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 19,617 hours, 3,021 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 388, ATB DUE TO POTABLE WATER AT DEPARTURE WAS 75% AND DROPPED TO 37% 15 MINUTES LATER.  MAINTENANCE FOUND POTABLE WATER TANK QUANTITY AT 75% ON ARRIVAL, SERVICED TANKS TO FULL WITH NO LEAKS FOUND AND INDICATION NORMAL.
